MathSciNet Relay Station
MathSciNet bibliographic data
MR1476131 47B35 (47B10)
Gheondea, Aurelian; Ober, Raimund J. A trace formula for Hankel operators. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2007–2012.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement